sexologist-icon
Stopped Ovaral L
I have used only 12 pills in Ovaral L. After 2 days, I got my period in 18 days before my actual period cycle. Is Ovaral L stopping the reason to get early periods??
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yess, they cause hormonal change that causes bleeding
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.